# SDR 2003UALA00709

- Difficulty date: September 21, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 37,625 hours, 13,829 cycles
- Engine: Pwa PW2037
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg Ooor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR FOUND FULL OPEN UPON GATE ARRIVAL.  FAILED MLG DOOR RETRACT ACTUATOR.  ACTUATOR WAS REPLACED.
